Issue
Volume 7, Number 1

Articles in the Issue:

Regular Articles:
Zhi-Ping Li
The Finite Element Method For Nonlinear Elasticity
J. Comp. Math., 7 (1989), pp. 1-14. Abstract
pdf
Full Article

Ya-Guang Yang
A New Condition Number Of The Eigenvalue And Its Application In Control Theory
J. Comp. Math., 7 (1989), pp. 15-22. Abstract
pdf
Full Article

Yu-Hua Wu and Hua-Mo Wu
The Convergence Of Contour Dynamics Methods
J. Comp. Math., 7 (1989), pp. 23-40. Abstract
pdf
Full Article

Xin-Min Xiang
A Spectral Method For A Class Of System Of Multi-Dimensional Nonlinear Wave Equations
J. Comp. Math., 7 (1989), pp. 41-55. Abstract
pdf
Full Article

Shuang-Suo Zhao, Guo-Xiong Dong and Ning Qiao
On S-Stability
J. Comp. Math., 7 (1989), pp. 56-60. Abstract
pdf
Full Article

C. Calude and I. Ghitescu
Upper Limitation Of Kolmogorov Complexity And Universal P Martin-Lof Tests
J. Comp. Math., 7 (1989), pp. 61-70. Abstract
pdf
Full Article

Kang Feng, Hua-mo Wu, Meng-zhao Qing and Dao-liu Wang
Construction Of Canonical Difference Schemes For Hamiltonian Formalism Via Generating Functions
J. Comp. Math., 7 (1989), pp. 71-96. Abstract
pdf
Full Article